# SDR DL733970463

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, NOSE GEAR INDICATOR REMAINED RED ON RETRACTION.  FOUND TARGET TABS OUT OF POSITION - REPAIRED.
